# SDR ZZDA2010364

- Difficulty date: August 25, 2010
- Submitted: August 28, 2010
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LIGHT COVER OVER ROW 1 NEEDS TO BE RE-INSTALLED.  INSTALLED, TAPED IN PLACE (LEGIBLE AND WORKING)  -- OPEN DEFECT.
